# SDR USAA051068

- Difficulty date: September 8, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435366A
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN OF FLAP T/E WEDGE DELAMINATED.  REMOVED PREVIOUS REPAIR AND FABRICATED AND INSTALLED NEW REPAIR IAW SRM 51-70-10.  DEFECT SIZE: 2 INCH DIAMETER DELAMINATION.
